# SDR AALA20090723AUS01

- Difficulty date: July 23, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- Aircraft time: 60,642 hours, 31,372 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AUS - RIGHT ENGINE WARNING INDICATION ILLUMINATED AFTER TAKEOFF.  EMERGENCY DECLARED, RETURNED AUS WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RIGHT ENGINE DETECTOR AMPLIFIER AND CAWS COMPUTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
